# SDR USAA011386

- Difficulty date: December 14, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME ATTACHED ANGLE CORRODED, 2 INCH BY 6 INCH, BS 1300, RBL 7 TO RBL 13.  REPLACED PART PER SRM 51-10-00.  (M)
